# SDR FDEA2018090512315

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502507
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP ASSY I/B FWD HINGE (WING SIDE) LOWER MOUNT O/B BORE CORROSION. HINGE (WING SIDE) LOWER MOUNT O/B BORE (NR 7 HOLE) REWORKED AND FOUND EXCEED LIMIT PER CMM 57-44-08. EXISTING HOLE DIA: 0.709", FINAL HOLE DIA: 0.712", MAXIMUM ALLOWABLE DIA: 0.709. SHOULDER BUSHING FABRICATED AS PER EA 1-5750-341992 P1 STEP 1C AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-341992 P1 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
